# SDR SIMA20121125003

- Difficulty date: November 25, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 24,232 hours, 20,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT OMEGA BEAM OUTBOARD SUPPORT CRACKED AT FRAME 47.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OMEGA BEAM OUTBOARD SUPPORT ANGLE AT FRAME 47 IAW EMB SRM 51-20-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
